# SDR CNMA2016060002

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 36124
- Aircraft time: 30,519 hours, 5,136 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Backup
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE ELECTRICAL RIGHT BACKUP GENERATOR DISPLAYED.   REPLACED THE RT BACKUP GENERATOR, OIL COOLER & OVERFILL DRAIN LINE. RAN ENGINE SEVERAL MINUTES AT VARIOUS POWER SETTINGS LEAK & OPS CHECKED GOOD IAW AMM 24-25
